# SDR SWIA200514666

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 26,989 hours, 37,699 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Overheated
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT STRONG ELECTRICAL BURNING ODOR NOTED BY BOTH CREW MEMBERS, ON GROUND IN LAX ODOR SEEMS TO BE ISOLATED TO COCKPIT AREA AND AUX PITOT STATIC HEAT IS NOW INOPERATIVE.  INSTALLED NEW OVER CURRENT SENSOR IAW MM 30-33-00.  OPERATIONAL CHECK GOOD.
